# SDR DHL2002802523

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BELLY DOOR EXTERNAL LWR SKIN WORN AND SHOWS DENTS.  PERFORMED MAJOR REPAIR PER SRM 52-4-1 PG 3.  REMOVED DETERIORATED EXTERNAL SKIN PER SRM 51-1-2 PG 1.  FABRICATED NEW SKIN PER SRM 52-4-1 PG 3.  CLEANED, TREATED AND PRIMED NEW SKIN PER SRM 51-1-8B.  INSTALLED NEW SKIN PER SRM 52-4-1 PG 3 AND SRM 51-1-21 PG 1.
